# SDR SWAA2022021043148

- Difficulty date: March 5, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 21,209 hours, 9,001 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBD FLAP INBD CORNER LOWER SURFACE DELAMED. (MARKDED) / REPAIRED DELAMINATION ON L/H OUTBD FLAP INBD CORNER LOWER SURFACE PER B 737 SRM 51-70-10-2R-0
